A new representation algorithm in a free group
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 501-508
Printed December 1, 2009
Su-Jeong Choi
Dong-A University
Abstract : This paper presents a new representation algorithm which computes the representation for elements of a free group generated by two linear fractional transformations and also the justification of the algorithm in order to show how it operates correctly and efficiently according to inputs.
Keywords : linear fractional transformation, free group, representation, algorithm
MSC numbers : Primary 20C20, 20F05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd